| Model Number |
42000 |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Hypervolemia (2664); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation: a terumo bct service technician checked out the device at the customer site on 3/13/2024 and performed a mock procedure and a fluid test with passing results and determined that the device was working as intended and was unable to identify any problems.On 3/21/2024 a terumo bct service technician performed a rika operation and performance qualifications with passing results.Investigation is in progress and a follow up report will be provided.
Event or Problem Description
The customer reported that during a procedure on a rika device, the device indicated that the donor received 771 ml of saline.No kinks were noted, and the saline bag was empty at the end of the procedure, and the device did not alarm.No medical intervention was reported.Patient information and outcome are unknown at this time.
Additional Manufacturer Narrative
Investigation: a terumo bct service technician checked out the device at the customer site on (b)(6) 2024 and performed a mock procedure and a fluid test with passing results and determined that the device was working as intended and was unable to identify any problems.On (b)(6) 2024 a terumo bct service technician performed a rika operation and performance qualifications with passing results.Further evaluation of this event has determined that the device did not cause or contribute to a death or serious injury, nor is there a likely potential for death or serious injury associated with this event based on additional investigational information.Per terumobct internal risk associated with hypovolemia for the rika plasma donation system, this complaint does not meet the requirements for reportability.No further reporting will be provided as this does not represent a reportable event.
Event or Problem Description